MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA III BRONCHOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA III BRONCHOVIDEOSCOPE
Model Number BF-XP190
Medical Device Problem Codes Erratic or Intermittent Display (1182); No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the bronchovideoscope for a separate issue.During the initial evaluation of the returned device, no image and the image is noisy were observed.No patient involvement.
 
Additional Manufacturer Narrative
The final investigation has been completed.The failure identified during the inspection has been confirmed.The cause was determined to be related to a component failure.Date of event is unknown.Additional information will be provided if available.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post market surveillance activities.

Brand Name
EVIS EXERA III BRONCHOVIDEOSCOPE
Common Device Name
BRONCHOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50748113
Report Number9610595-2026-75086
Device Sequence Number8861793
Product Code EOQ
UDI-Device Identifier04953170434990
UDI-Public04953170434990
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K250862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBF-XP190
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown